advertisement
Question
Posted by: Jeanette | 2009/04/14

Sex drive decreased

I am using Adalat and prexum plus for blood pressure
Glucophage and diamicron for sugar and Tenbloka a beta blocker and simvostatin for cholesterol Can any of these tablets be the cause that I lost all interest in sex? I am 48 yrs old and had a healthy sex drive. Now it is gone. Can u recommend something that I can do?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

many blood pressure medications cause male sexual problems. however, there are many different pills available to treat blood pressure. therefore, it shouldn't be too difficult for you to sort out with your GP an anti-high blood pressure medication that doesn’t interfere with your love life.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement